# SDR DALA2024091609048

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER OF JAMB WEB STA Y=954 AND LONG 29R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00264: CORROSION LEVEL 2. JAMB WEB STA Y=954 AND LONG 29R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 51-70-10-2R PRUCEDURE 2 REPAIR 2. (LP #0554348)
